Our expert says:
Without a full cardiac history, it is difficult to give you a comprehensive answer. You clearly have an underlying cardiac condition, so you are right to be cautious regarding excercise. Remember that betablockers will slow your pulse, so it may be that you simply cannot attain 181 whilst on medication. Please check with your cardiologist : both your medications are given for a good reason, and the combination may have unpredictable results if you excercise too much. Tambocor aims to stabilize your pulse ryhthm: again, you have been prescribed this for a reason. It could be that for you, trying to get too high a pulse rate may undo the protestive effects of the Tambocor.
I cannot stress enough that you must be guided here by your cardiologist, and not by a fitness trainer. Your trainer is well equipped to deal with "ordinary" clients. You are a special client. You are on two very sophisticated medications, and your trainer cannot be expected to have insight or specialist knowledge about the physiology and effects of these drugs.
You are clearly well informed, and interested in your continued health. Keep up the good work.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.